# SDR NUZ2001F00000

- Difficulty date: November 20, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N234AN
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24234
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 6546858302
- Condition: Out Of Position
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF AREA AROUND NR 6 FLAP TRANSMISSION, A FIRE EXTINGUISHING TUBE WAS FOUND CHAFED THROUGH IN SEVERAL PLACES, CAUSED BY INBOARD FORE FLAP OUTBOARD CARRIAGE.  IT APPEARS THAT TUBE IS WRONGLY POSITIONED.
